# SDR CA090825005

- Difficulty date: August 21, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 1,007 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 2032200800
- Condition: Cracked
- Location: Nlg
- Part time: 1,106 hours
- Component: Nlg, Diamon
- Component part number: 203220080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED A SLIGHT NOSE WHEEL SHIMMY ON ACFT ON FRIDAY, AUG 21, 2009.  AN ENGINEER WENT TO INVESTIGATE TIRE CONDITION, TIRE PRESSURE ETC AND NOTICED A DIRTY LINE AT AFT END OF NLG FORK ASSY JUST FWD TO WHERE AXLE THROUGH BOLT AND NUT ASSY ATTACH AND JUST FWD OF BOSS OR RADIUS AREA OF FORK ON LWR PORTION OF FORK.  DIRT IN THE AREA WAS CLEANED AND WHAT APPEARED TO BE A CRACK REMAINED. OTHER OR OPPOSITE SIDE OF THE FORK ASSY WAS THEN CHECKED AND A CRACK IN IDENTICAL SPOT WAS IDENTIFIED.  AREA WAS CLEANED AND AN LPI TEST WAS CONDUCTED AND CONFIRMED A CRACK ON BOTH SIDES OF NLG FORK ASSY.   ACFT WAS IMMEDIATELY REMOVED FROM SERVICE AND A NEW FORK ASSY WAS ORDERED.  REMOVED FORK ASSY HAS BEEN RENDERED UNSE
